n-movable compacta and ANR-systems
Fundamenta Mathematicae, Tome 85 (1974) no. 3, pp. 235-243
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
G. Kozlowski 1 ; Jack Segal 1
@article{10_4064_fm_85_3_235_243,
author = {G. Kozlowski and Jack Segal},
title = {n-movable compacta and {ANR-systems}},
journal = {Fundamenta Mathematicae},
pages = {235--243},
year = {1974},
volume = {85},
number = {3},
doi = {10.4064/fm-85-3-235-243},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-85-3-235-243/}
}
G. Kozlowski; Jack Segal. n-movable compacta and ANR-systems. Fundamenta Mathematicae, Tome 85 (1974) no. 3, pp. 235-243. doi: 10.4064/fm-85-3-235-243
Cité par Sources :